# SDR R61A20110450

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 115,588 hours, 9,183 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FWD SERVICE DOOR DAMPER HARDWARE CORRODED.  MX REMOVED AND REPLACED FWD SERVICE DOOR DAMPER IAW EMB 175 AMM 52-41-27 P/N SP-21619A, AND JNM25X1.5.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
